# SDR SWAA2024062589194

- Difficulty date: May 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DEFLECTOR RIB ATTACH SERRATED PLATE HOLES ELONGATED<[01] REMOVED BOLTS AT L/H WING DEFLECTOR CONTROL RIB UPPER TAB IN REF B737-700 SRM 51-40-02-0G-0; AFTER FURTHER INSPECTION FOUND NO ENLONGATED HOLES; AND NO SERRATED PLATES DAMAGE; REPLACED BOLTS IN REF B737-700 SRM 57-51-02-2R-1 STEP 4(M) STEP 5 AND SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
